Anyone else feel ill with R-CHOP chemotherapy?

/static/themes-v3/default/images/default/home/bg-generic.jpg?1516194360

Patients Mantle cell Lymphoma

1 reply

6 views

Topic of the discussion


Posted on

Hey everyone,

I had three treatments and after each treament my side-effects seem to worsen. The last time I began to feel very ill in addition to the nausea, vomiting, and fatigue.

I do not think I my body can take another treatment. Anyone else have any experience?

Beginning of the discussion - 2/8/21

Anyone else feel ill with R-CHOP chemotherapy?

Posted on

I'm not familiar with your specific chemo routine ( mine was 6 mos. for Hodgkins with 1 mo.radiation afterwards) Yeah, it's rough. But I don't see any alternative outside of treatment. The only thing that helped me with the nausea was getting outdoors, walking, riding a bike, anything that made me move. There's nausea meds as you know, but they didn't help me that much. I hope you hang in there and stay with treatment. I'm told fatigue and mental fog will last a while even after treatment but I can accept that..No choice. Glad spring's coming, that ought to help a lot of people..

Most commented discussions